# SDR SWAA118639

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 5,050 hours, 2,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FWD EEPLS INOP BETWEEN ROW 1 TO ROW 4.  REMOVED AND REPLACED BATTERY PACK PER MM.
